# SDR 07FDEA01790

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 37,437 hours, 25,193 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAE1
- Part serial: 01299
- Condition: Failed
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 100KTS , NAV ADC 1 FAILURE WITH ASSOCIATED WARNINGS.  SWAPPED 1 ANGLE OF ATTACK AND NR 3 ANGLE OF ATTACK, PER AMM 34-11-19-4.  PERFORMED ALPHA PROBE TEST AND AFS/ LAND TEST NO  FAULT OR FAILURES.  PER TSM 22-00-00.  R/I FROM FACT SWAP COMPONENT POSITIONS FROM POSITION 3 TO POSITION 1 SWAPPED NR 1 AND NR 3 AOA SENSORS.  PLACED NR 3 AOA ON MEL.  REF WRI 34-18-8810.
